# SDR ASAA2023041142805

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 32,632 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY EXIT SIGN BY R2 DOOR BROKEN. GROUNDED - YES. REMOVED + REPLACED AFT RIGHT EMERGENCY EXIT SIGN BY R2 DOOR, OPS NORMAL. REF B737-900 AMM 33-51-01-960-802.
